Please use this identifier to cite or link to this item: https://hdl.handle.net/10137/7491
Email LibraryRMU.DOH@nt.gov.au to ask for this document in a different format
Title: Severe opioid toxicity following rupture of an ingested drug balloon in a body packer.
Authors: Karadimos, Darren
Jacob, Matthew
Jacob, Ollapallil
Citation: ANZ journal of surgery 2019-03-18
Click to open PubMed article: https://www.ezpdhcs.nt.gov.au/login?url=https://www.ncbi.nlm.nih.gov/pubmed/30884074
Click to open Pubmed Article: https://www.ezpdhcs.nt.gov.au/login?url=https://www.ncbi.nlm.nih.gov/pubmed/30884074
Journal title: ANZ journal of surgery
Publication Date: 2019-03-18
Type: Journal Article
URI: https://hdl.handle.net/10137/7491
DOI: 10.1111/ans.15057
metadata.dc.identifier.orcid: https://orcid.org/0000-0001-9545-8265
https://orcid.org/0000-0002-5692-8241
Appears in Collections:(a) NT Health Research Collection

Files in This Item:
There are no files associated with this item.


Items in ePublications are protected by copyright, with all rights reserved, unless otherwise indicated.